# SDR UPS02438666

- Difficulty date: June 1, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG W/W RH AFT LWR CORNER STA 400 INTERNAL SPLICE PLATE CRKD AT FILLET AREA BY 1" AS MARKED.     NLG W/W RH BS 400 BETWEEN STR 38R TO 44R REPAIRED AS PER EO 747-5330-3520 APPENDIX B CIRCLE 5.
